Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function $ {\rm sn}(x,\,k)$


Author: Arne Fransén
Journal: Math. Comp. 37 (1981), 475-494
MSC: Primary 33A25
DOI: https://doi.org/10.1090/S0025-5718-1981-0628708-X
MathSciNet review: 628708
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two conjectures are posed for the coefficients introduced by Alois Schett in the Taylor series expansion of the Jacobian elliptic function $ {\text{sn}}(x,k)$. The first conjecture is furnished with a proof revealing a procedure which might be useful when calculating further coefficients. Some of the coefficients are tabulated.


References [Enhancements On Off] (What's this?)

  • [1] D. Dumont, "A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions," Math. Comp., v. 33, 1979, pp. 1293-1297. MR 537974 (80i:33003)
  • [2] A. Schett, "Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions," Math. Comp., v. 30, 1976, pp. 143-147. MR 0391477 (52:12298)
  • [3] A. Schett, Addendum to "Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions," Math. Comp., v. 31, 1977, Microfiche supplement.
  • [4] A. Schett, "Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions," Math. Comp., v. 31, 1977, pp. 1003-1005. MR 0442301 (56:687)
  • [5] E. T. Whittaker & G. N. Watson, A Course of Modern Analysis, 4th ed., Cambridge Univ. Press, New York, 1962. MR 1424469 (97k:01072)
  • [6] S. Wrigge, "Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function $ {\text{sn}}(x,k)$," Math. Comp., v. 36, 1981, pp. 555-564. MR 606513 (82d:65023)
  • [7] S. Wrigge, "A note on the Taylor series expansion coefficients of the Jacobian elliptic function $ {\text{sn}}(x,k)$," Math. Comp., v. 37, 1981, pp. 495-497. MR 628709 (83a:33004)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0628708-X
Keywords: Elliptic functions
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society